Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

An efficient algorithm for optimal control of PWA systems with polyhedral performance indices

Author(s):

M. Baric, P. Grieder, M. Baotic, M. Morari
Conference/Journal:

Automatica, vol. 44, no. 1, pp. 296--301
Abstract:



Year:

2008
Type of Publication:

(01)Article
Supervisor:

M. Morari

No Files for download available.
% Autogenerated BibTeX entry
@Article { BarEtal:2008:IFA_3042,
    author={M. Baric and P. Grieder and M. Baotic and M. Morari},
    title={{An efficient algorithm for optimal control of PWA systems
	  with polyhedral performance indices}},
    journal={Automatica},
    year={2008},
    volume={44},
    number={1},
    pages={296--301},
    month=jan,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=3042}
}
Permanent link